# SDR DXTA2019061432496

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 10,037 hours, 6,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN MCDU BLANK/WENT BLANK - IN FLIGHT ON ARRIVAL WITH APU ON, THE #1 MCDU WENT BLANK AND WE NOTICED WHAT APPEARED TO BE AN ACCOCIATED HOT ELECTRICAL SMELL.  WITHIN 2MIN THE MCDU CAME BACK ON
